# SDR UALA2009012600281

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 33,962 hours, 4,346 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011201
- Condition: Faulty
- Location: Rt Aims
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AIMS IOM 8 INTERNAL FAULT.  TRIED NEW CPM-BASIC,CPM-AC MF,CPMGG-M010 ANDM011, NO HELP.  REINSTALLED ALL ORIGINAL MODULES.  REPLACED ASG A15 CARD.  STATUS MESSAGES GONE.  ALSO NEW IOM008.  BEGAN WIRE RINGOUTS OF LM8174.  FOUND RED WIRE AT TB2302-UA65 SETS GROUND TO SYS.  GROUND WAS NOT ON RED WIRE WHEN TROUBLESHOOTING STARTED BUT SET WHEN WE REMOVED A CONNECTOR.  FOUND NO AIMS MESSAGE ON EICAS WHEN ACFT POWERED WITH WIRE REMOVED BUT AIMS "LRM" MSG STILL ON SMT PAGE.  FOUND RED WIRE 2070R-24 SHORTED TO GRD, WDM 31-41-32 , WIRE GOES TO RT MMR SOCKET G8 FOUND NOT LOCKED IN SUSPECT WIRE SHORTING IN PLUG.  CHECKED WIRE FOR SHORTS WHEN DEPINNED.  REPINNED AND SHORT GONE AND AIMS ALL NORMAL.
